# SDR DALA1305513603

- Difficulty date: February 27, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N303DQ
- Make and model: Boeing 737732
- Aircraft serial: 29688
- Aircraft time: 15,607 hours, 5,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 13d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHT AT SEAT 13D INOPERATIVE.  MX REPLACED EMERGENCY LIGHT ASSY AT SEAT 13D IAW AMM33-51-41.  OPS CHECK OK.
